# SDR AALA201809259002

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Perforated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON FLOOR PANEL 131XF IN FWD CARGO BAY.  REPAIRED FLOOR PANEL IAW SRM 53-02-00-300-004, PARA2A (1) (2) (7) TO (9).
